# SDR SWIA2018073144918

- Difficulty date: July 3, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 37,681 hours, 32,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FLOOR SILL PANEL HAS MULTIPLE SPOTS OF CORROSION AROUND NUTPLATE HOLES FROM APPROX FS 424.00 TO APPROX FS 529. (C-CHECK) RO: 07/29/2018 BLENDED CORROSION TO A SMOOTH CONTOUR ON THE LT FLOOR SILL PANEL AROUND NUTPLATE HOLES FROM APPROX FS 424.00 TO APPROX FS 529 IAW REO. PRESSURE CHECK GOOD.
